Riemannian tori without conjugate points are flat

Dmitri Burago, S. Ivanov

Research output: Contribution to journalArticle

79 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)259-269
Number of pages11
JournalGeometric and Functional Analysis
Volume4
Issue number3
DOIs
StatePublished - May 1 1994

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Cite this

@article{a668f252b5a44a0d9e6850385bd3f3bd,
title = "Riemannian tori without conjugate points are flat",
author = "Dmitri Burago and S. Ivanov",
year = "1994",
month = "5",
day = "1",
doi = "10.1007/BF01896241",
language = "English (US)",
volume = "4",
pages = "259--269",
journal = "Geometric and Functional Analysis",
issn = "1016-443X",
publisher = "Birkhauser Verlag Basel",
number = "3",

}

Riemannian tori without conjugate points are flat. / Burago, Dmitri; Ivanov, S.

In: Geometric and Functional Analysis, Vol. 4, No. 3, 01.05.1994, p. 259-269.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Riemannian tori without conjugate points are flat

AU - Burago, Dmitri

AU - Ivanov, S.

PY - 1994/5/1

Y1 - 1994/5/1

UR - http://www.scopus.com/inward/record.url?scp=0000761372&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000761372&partnerID=8YFLogxK

U2 - 10.1007/BF01896241

DO - 10.1007/BF01896241

M3 - Article

AN - SCOPUS:0000761372

VL - 4

SP - 259

EP - 269

JO - Geometric and Functional Analysis

JF - Geometric and Functional Analysis

SN - 1016-443X

IS - 3

ER -